2018 Lyons Fiddle Festival
Entertainment Schedule

ALL times are approximate and subject to change.
Bands and artists are subject to change.

Band/Artist Name: Gospel Service

Stage Time: 9:00 AM (30 Mins)

Bio: A non-Denominational service with Americana/bluegrass gospel singing.












Band/Artist Name: Berks County Scared Harp Shape Note Singing

Stage Time: 9:30 AM (30 Mins)

Website: www.berkspasacredharp.org

Bio: The Berks Sacred Harp Singers first began as a small in-home singing group in the 1990’s, and eventually moved to their present home in the rustic Exeter Friends Meeting house in rural Berks County, Pennsylvania. Now a thriving and lively group, the Berks singers maintain close ties with several other Sacred Harp groups in the region, whose members frequently travel to Berks County to participate. Berks Sacred Harp hosts two major annual events: the Exeter All-Day singing on the Saturday of Father’s Day weekend, and the Maiden Creek All-Day singing on the Saturday of Labor Day weekend. In addition, the group meets twice monthly on the third and fourth Sundays from 6:30 to 9 p.m. for regular practice singings. Newcomers are welcome, and may either choose to simply sit and listen, or may join directly in the singing.

Band/Artist Name: The Lyons Fiddle Festival House Band

Stage Time: 10:00 AM (60 Mins)

Website: None, but consider checking out The Kutztown Folk Music Society at www.kfms.org

Bio:





Band/Artist Name: Uncle Jake & the 18 Wheel Gang

Stage Time: 11:00 AM (60 Mins)

Website: www.uj18band.com

Bio: Beginning as campfire jam, this jug-less Jug-Grass adventure had quickly blazed an unrivaled path through the local Pennsylvanian bar and festival scene, scooping up and dropping off many a rambler and a gambler, leaving only to shape it's current, touring, name-droppin', finger poppin' line-up of Uncle Jake & the 18 Wheel Gang. The Gang can be seen performing songs that have traditionally been originals, alongside some more tunes that are originally traditionals that can be heard reverberating out of the heart of most town and city folk alike, from any mountain tavern, campfire, or late night stage across this side of the continent.

Band/Artist Name: Beatrice Ferreira and Band

Stage Time: 12:00 NOON (60 Mins)

Website: www.facebook.com/beatrice.ferreira.94

Bio: Beatrice Ferreira, a three-time grand champion of the Lyons Fiddle Festival, currently works as a Montreal based composer and violist. Born on a horse farm in Kutztown, Pennsylvania, she grew up competing in fiddle festivals across the state.
Her interest in composing began while working as a songwriter for the Philadelphia band Bibi and the Bull and her background in popular music has led her to explore Americana themes in her classical compositions. Recent works include Blumme und Schtanne, a commission for marimba duo premiered at the Sacramento State Festival of New Music, and Ein Gutes Mittel, a song cycle written in the PA German dialect and premiered at the L'Academie de D’Arts Orford.
In Montreal, Beatrice is a guest fiddler for some of the the city’s best-known folk, gypsy jazz, and indie rock bands. Outside of performing, she teaches strings at L'Academie de Musique de Montreal, where she encourages her students to develop thorough technique and to learn a rich and varied repertoire. Beatrice is excited to return to Lyons next year to share some old favorites and new originals.

Band/Artist Name: Opening Ceremonies

Stage Time: 1:00 PM (30 Mins)

Bio: A time to honor our Tradition, our Country and our Vets! Sophia DeLong will be playing the National Anthem during the opening ceremonies







Band/Artist Name: Fiddle Competition - Class 1

Stage Time: 1:30 PM (continues until all contestants have competed)

Bio: Age group 12 and under.












Band/Artist Name: Bill Jester Duo

Stage Time: Aprox. 2:15 PM (30 Mins)

Website: None, but consider following Full Circle Music Society on Facebook!

Bio: Bill Jester is the president of Full Circle Music Society in Berks County. An acoustic music jam session that meets monthly in Mohnton and open to the public. Bill plays the guitar, fiddle and mandolin and can be found at many of the area’s open mics. Bill has been part of the Jam circles at the Lyons Fiddle Festival for years. He will be bringing a guest on stage with him at the 2018 Fiddle Fest as we continue to spotlight the talents found in the Jam circles.















Band/Artist Name: Fiddle Competition - Class 2

Stage Time: Aprox. 2:45 PM (continues until all contestants have competed)

Bio: Age group 12 through 17.








Band/Artist Name: The Buffalo Mountain Bluegrass Band (Dave Kline’s Spotlight Artist)

Stage Time: 3:45 PM (30 Mins)

Website: www.buffalomountainbluegrass.com

Bio: The Buffalo Mountain Bluegrass Band consists of the home schooled sister and brother duo, Autumn and Canyon Moore. They have been performing together since 2008. The styles of music they play include: bluegrass, civil war, patriotic, gospel, country, Irish, Canadian, and Scottish. The duo has performed at a variety of venues, including the PA state Farm Show opening ceremonies, the Pittsburgh national 4-H Convention, the Bluegrass Kinda Christmas Festival in Raleigh, NC, as well as central Pennsylvania fairs, private events, churches, senior groups, and other functions. Autumn, 16, has been playing fiddle for 11 years. Canyon is 14 and has been playing the fiddle for 10 years and guitar for 3 years. They enjoy performing together and sharing their talent with others!

Band/Artist Name: Fiddle Competition - Class 3

Stage Time: Aprox. 4:15 PM (continues until all contestants have competed)

Bio: Age group 18 and above.









Band/Artist Name: Fiddlemania

Stage Time: Aprox. 5:00 PM (15 Mins)

Bio: All fiddlers are welcome on stage to play a song or two chosen by The House Band!







Band/Artist Name: Awards Ceremonies

Stage Time: Aprox. 5:15 PM (15 Mins)

Bio: Our fiddle competition Champions and Grand Champion are announced!







Band/Artist Name: Swing Low Finale Jam

Stage Time: Aprox. 5:30 PM (15 Mins)

Bio: All fiddlers are welcome on stage to play our traditional closing song!





In addition to the on-stage performers, numerous impromptu jam sessions break out throughout the park.
Set up your picnic chair or spread a blanket to sit on in the sun or shade and enjoy the beautiful music and
park surroundings.